# SDR AMTA200300774

- Difficulty date: June 9, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Damaged
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE DETECTION LOOP FLICKERS.  REMOVED AND REPLACED CONNECTOR P720 OF WDM 26-11-02 IAW WDM 20-08-01.  OPS CHECK GOOD. (M)
